advertisement
Question
Posted by: Tarryn | 2010/05/25

Abdominal pain

Hi Doc!

I''ve been on an estrogen (1mg per day) and Diane treatment for the last two months... last four weeks I''ve had constant bleeding, and have also had abdominal pain on either side for about two weeks. Also, my urine looks a bit murky and has an ammonia smell... is this normal for the treatment I am on? I am in my late twenties....

Thanks so much,

T

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No this is not normal.See your doctor about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/27

No this is not normal.See your doctor about it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement